# SDR SWAA2022021799148

- Difficulty date: August 19, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 28,870 hours, 14,180 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RIGHT WING PANEL 651EB; FWD; INBOARD SCREW ATTACH WAFFLE PLATE CRACKED. / REMOVED AND REPLACED PER 51-40-02
